Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Suffering from spinal stenosis. Nausea and weakness on taking painkillers. Suggestion required on nonsurgical solution?

My mother is 65 years old and had R arthritis from last 22 years. She is using steroid (deltacortil 10Mg) every day along with lefora and pluginil. She already has gone through a knee replacement surgery in year 2006. From the last 8 months or so she has severe neck pain on left side (above shoulder) and in the left side of head. As per the cervical spine MRI she has spinal stenosis , however no myelopathy . The spine surgeon recommends that we should go for physio therapy and pain killers and surgery is no recommended if no myelopathy. However the pain killers are feeling week and nausea (Tramol and Synflex) I need suggestion on what should we do and suggestion is needed on non surgerical solutions like epidural steroid injection or flaccid point injection. Few days back she has increased a steroid a little bit for few days and she has felt an ease in pain.
Asked On : Sat, 14 Jul 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
Spine Surgeon 's  Response
Hi,spinal stenosis is not an indication for surgery.your spine surgeon recommends that you should go for physio therapy and pain killers and surgery is no recommended if no myelopathy as well as if no redicular pain in the arm or weakness in the arm.
tretment is-
analgesics SOS.
Answered: Tue, 8 Apr 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor